Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Swollen and painful foreskin. Used Podowart for genital warts. What should I do?

Hello Doctor.....I have genital warts . I got it treated 10 months back using Gas and remaining 2 or 3 using podowart 6 months back. But i got 2 or 3 small ones again 2 weeks back....i tied to use the podowart this time. have used 3 times ( in 3 days) very little amount....but looks like it has burnt my entire foreskin and gland is swollen fully and and I am not able to pull my forskin back as its swollen and the gap has become very small...I doubt that the gland also burnt and swollen.....its really painfull. I am using coconut oil from yesterday night ..not seen much improvments.....wht shd i do? any ointment will do or should i have to go to the doctor....thanks. I a 35 ys old.
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Welcome to HCM and thanks for your query.
It looks like Phimosis due to wound healing - post therapy.
The skin needs to removed first to find out the status of the glans.
Pls take medical advice as early as possible.
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor